en
Scientific article
Open access
English

A homographic best approximation problem with application to optimized Schwarz Waveform Relaxation

Published inMathematics of computation, vol. 78, no. 265, p. 185-223
Publication date2009
Abstract

We present and study a homographic best approximation problem, which arises in the analysis of waveform relaxation algorithms with optimized transmission conditions. Its solution characterizes in each class of transmission conditions the one with the best performance of the associated waveform relaxation algorithm. We present the particular class of first order transmission conditions in detail and show that the new waveform relaxation algorithms are well posed and converge much faster than the classical one: the number of iterations to reach a certain accuracy can be orders of magnitudes smaller. We illustrate our analysis with numerical experiments.

Citation (ISO format)
BENNEQUIN, Daniel, GANDER, Martin Jakob, HALPERN, Laurence. A homographic best approximation problem with application to optimized Schwarz Waveform Relaxation. In: Mathematics of computation, 2009, vol. 78, n° 265, p. 185–223. doi: 10.1090/s0025-5718-08-02145-5
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0025-5718
565views
241downloads

Technical informations

Creation03/16/2010 11:33:00 AM
First validation03/16/2010 11:33:00 AM
Update time03/14/2023 3:25:07 PM
Status update03/14/2023 3:25:07 PM
Last indexation01/15/2024 7:37:16 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack